MAUDE Adverse Event Report: DRIVE MEDICAL; ROLLATOR

DRIVE MEDICAL; ROLLATOR
Model Number 10289RD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Laceration(s) (1946); Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that the unit's "handlebar snapped and caused the patient to fall." the product was returned to drive for evaluation, but the root cause could not be determined upon visual inspection.Drive is coordinating with external materials experts to determine whether it is possible to identify the root cause.Drive will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
ROLLATOR
MDR Report Key15807200
Report Number2438477-2022-00108
Device Sequence Number5471686
Product Code ITJ
UDI-Device Identifier00822383259338
UDI-Public00822383259338
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2022
Report Date (Section F) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10289RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight95 KG
Date Report Sent to FDA11/16/2022